# SDR GTIA2020100835379

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 9,373 hours, 3,999 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT WING STATION 9239 RIB 17-18 RAF 01 2433110-02.  OPENED REPAIR PERFORMED ON LTPR NRI 5001016214-0011, IAW EO 5720-2020 REV 00.  THIS IS A CAT A NO FURTHER ACTION REQUIRED.
